zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Small divisors with spatial structure in infinite dimensional Hamiltonian systems. (English) Zbl 0702.58065
Summary: A general perturbation theory of the Kolmogorov-Arnold-Moser type is described concerning the existence of infinite dimensional invariant tori in nearly integrable hamiltonian systems. The key idea is to consider hamiltonians with a spatial structure and to express all quantitative aspects of the theory in terms of rather general weight functions on such structures. This approach combines great flexibility with an effective control of the various interactions in infinite dimensional systems.
37J40Perturbations, normal forms, small divisors, KAM theory, Arnol’d diffusion
37J99Finite-dimensional Hamiltonian, Lagrangian, contact, and nonholonomic systems
37J35Completely integrable systems, topological structure of phase space, integration methods
37K10Completely integrable systems, integrability tests, bi-Hamiltonian structures, hierarchies
[1][Arn-1] Arnold, V. I.: Proof of a theorem by A. N. Kolmogorov on the invariance of quasiperiodic motions under small perturbations of the Hamiltonian. Uspehi Math. Nauk18, 13–40 (1963); Russ. Math. Surv.18, 9–36 (1963)
[2][Arn-2] Arnold, V. I.: Dynamical systems III, encyclopaedia of mathematical sciences, vol. 3. Berlin, Heidelberg, New York: Springer 1988
[3][Brj] Brjuno, A. D.: Analytic form of differential equations. Trans. Moscow Math. Soc.25, 131–288 (1971)
[4][FSW] Fröhlich, J., Spencer, T., Wayne, C. E.: Localization in disordered, nonlinear dynamical systems. J. Stat. Phys.42 247–274 (1986) · Zbl 0629.60105 · doi:10.1007/BF01127712
[5][Kol] Kolmogorov, A. N.: On the conservation of conditionally periodic motions for a small change in Hamilton’s function. Dokl. Akad. Nauk SSSR98, 525–530 (1954)
[6][Kuk] Kuksin, S. B.: Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum. Funktsional. Anal. i Prilozhen.21, 22–37 (1987); Funct. Anal. Appl.21, 192–205 (1988) · Zbl 0716.34083 · doi:10.1007/BF02577134
[7][Mos-1] Moser, J.: On invariant curves of area preserving mappings of an annulus. Nachr. Akad. Wiss. Gött. Math. Phys. K 1, 1–20 (1962)
[8][Mos-2] Moser, J.: Convergent series expansions for quasi-periodic motions. Math. Ann.169, 136–176 (1967) · Zbl 0149.29903 · doi:10.1007/BF01399536
[9][Mos-3] Moser, J.: Stable and random motions in dynamical systems. Princeton, NJ: Princeton University Press 1973
[10][Pös-1] Pöschel, J.: Über invariante Tori in differenzierbaren Hamiltonschen Systemen. Bonn. Math. Schr.120, 1–103 (1980)
[11][Pös-2] Pöschel, J.: Integrability of hamiltonian systems on Cantor sets. Commun. Pure Appl. Math.35, 653–695 (1982) · Zbl 0542.58015 · doi:10.1002/cpa.3160350504
[12][Pös-3] Pöschel, J.: On invariant manifolds of complex analytic mappings near fixed points. Expo. Math.4, 97–109 (1986)
[13][Pös-4] Pöschel, J.: A general infinite dimensional KAM-theorem. In: IXth International Congress on Mathematical Physics. Bristol, New York: Adam Hilger 1989
[14][Pös-5] Pöschel, J.: On elliptic lower dimensional tori in hamiltonian systems. Math. Z. (to appear)
[15][Rüs] Rüssmann, H.: On the one-dimensional Schrödinger equation with a quasi-periodic potential. Ann. New York Acad. Sci.357, 90–107 (1980) · doi:10.1111/j.1749-6632.1980.tb29679.x
[16][SM] Siegel, C.L., Moser, J.: Lectures on Celestial Mechanics. Berlin, Heidelberg, New York: Springer 1971
[17][SZ] Salamon, D., Zehnder, E.: KAM theory in configuration space. Comment. Math. Helv.64, 84–132 (1989) · Zbl 0682.58014 · doi:10.1007/BF02564665
[18][Vit] Vittot, M.: Théorie classique des perturbations et grand nombre de degres de liberté. Thèse de doctorat de l’université de Provence, 1985
[19][VB] Vittot, M., Bellissard, J.: Invariant tori for an infinite lattice of coupled calssical rotators. Preprint, CPT-Marseille, 1985
[20][Way-1] Wayne, C. E.: The KAM theory of systems with short range interactions, I and II. Commun. Math. Phys.96, 311–329 (1984) and 331–344 · Zbl 0585.58023 · doi:10.1007/BF01214577
[21][Way-2] Wayne, C. E.: On the elimination of non-resonance harmonics. Commun. Math. Phys.103, 351–386 (1986) · Zbl 0596.58021 · doi:10.1007/BF01211753
[22][Way-3] Wayne, C. E.: Bounds on the trajectories of a system of weakly coupled rotators. Commun. Math. Phys.104, 21–36 (1986) · Zbl 0615.70013 · doi:10.1007/BF01210790
[23][Way-4] Wayne, C. E.: Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory. Preprint No. 88027, Penn. State University, 1988
[24][Yoc] Yoccoz, J. C.: Linéarisation des germes de difféomorphismes holomorphes de (C,0). C. R. Acad. Sci. Paris306, 55–58 (1988)
[25][Zeh] Zehnder, E.: Generalized implicit function theorems with applications to some small divisor problems, I. Commun. Pure Appl. Math.28, 91–140 (1975); II. Commun. Pure Appl. Math.29, 49–111 (1976) · Zbl 0309.58006 · doi:10.1002/cpa.3160280104